Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Having loose stool, burping and flatulence. Suggest some remedy

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
hello doctor i am 35 years old male i am suffering from couple of loose stools in one week secondly i have problem of burping and flatuance on regular basis i have an sedentry life and worrying habits .is come to me that we ever i have out side food i suffer from diahrrria kindly suggest remedy as wel as medicine for it
Posted Wed, 27 Mar 2013 in Digestion and Bowels
Answered by Dr. Das Arindam 1 hour later

Thank you for posting a query.

Look, from your description, it is evident that you are suffering from hyperacidity and indigestion. It is quite common in our stressful life. As you are taking metformin and atorva, you may experience this type of problem.

Now, you have to do the followings
1.     Do some aerobics daily to reduce the stress related to your job. It will also help you to get out from the sedentary life style.
2.     Try to avoid fast food.
3.     You should take a lansoprazole group of drug daily in the morning before breakfast.
4.     Take an enzyme group of syrup 30 minutes before taking a meal.
5.     If you develop loose stool, you have to take combination of ciprofloxacin and ornidazole group of drug.
6.     You can also take the enzyme syrup before taking the outside food when necessary. It will prevent developing diarrhea.

If the above medications fail to give any relief, you should consult with a gastroenterologist for a detailed clinical examination and also for further management accordingly.

Hope this information suffices. Let me know, if you have any more question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor